# SDR ASAA2017090621835

- Difficulty date: September 6, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 21,845 hours, 6,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024091007
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EXIT SIGN COVER FELL OFF.  ACFT GROUNDED.   REMOVED & REPLACED THE EXIT SIGN LIGHT ASSY IAW AMM 33-51-01-960-802. OPS CHECKED GOOD.
